# SDR 07FDEA04999

- Difficulty date: December 4, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 34,264 hours, 29,893 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5377293500200
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR LOCK FITTING AT NR 1 POS GOUGED ON BOTH LUGS.  RECEIVED NEW DOOR LOCK FITTING P/N A5377293500200 PO NR 597399.1.  INSTALLED FITTING IAW A310-200 SRM 51-40 20 AND 53-13-83 PARA 5 SHT 1.  FITTING WAS INSTALLED ON FEDEX JOB CARD NON-ROUTINE N00900.
